# SDR SWIA201438559

- Difficulty date: June 20, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 32,053 hours, 27,401 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 333 FRAME HAS CORROSION ALONG BOTTOM AFT SIDE FROM S25R - 25L.  C-CHECK, R & R FRAME IAW SRM.
